# SDR AALA202303168949

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 61,975 hours, 25,796 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cotter Pin
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 4L CABIN ENTRY DOOR HANDLE CREEPS UP ONLY DURING CLIMB PHASE OF FLIGHT, NOT CRUISE. AFT ENTRY LIGHT ILLUMINATED AS HANDLE CREEPS UP. MAINTENANCE REPLACED A MISSING COTTER KEY ON DOOR HANDLE FASTENER AND TIGHTENED FASTENERS PER AMM 52-13-31. PRESSURIZED AIRCRAFT. NO DOOR INDICATION LIGHT ILLUMINATED. HANDLE SECURE PER FIM 52-10-00-810-808.
